umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Optimal design in average for inference in generalized linear models
Umeå University, Faculty of Social Sciences, Department of Statistics.
2005 (English)In: Statistical papers, ISSN 0932-5026, E-ISSN 1613-9798, Vol. 46, no 1, p. 79-100Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2005. Vol. 46, no 1, p. 79-100
National Category
Probability Theory and Statistics
Research subject
Statistics
Identifiers
URN: urn:nbn:se:umu:diva-20353OAI: oai:DiVA.org:umu-20353DiVA, id: diva2:208480
Available from: 2009-03-18 Created: 2009-03-18 Last updated: 2017-12-13

Open Access in DiVA

No full text in DiVA

By organisation
Department of Statistics
In the same journal
Statistical papers
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 24 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf